| Model Number |
NS2000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.If additional relevant information is received, a supplemental medwatch will be filed.According to the instructions for use (ifu) warnings: use caution not to perforate the uterine wall when sounding, dilating, or inserting the disposable device.If the disposable device is difficult to insert into the cervical canal, use clinical judgment to determine whether or not further dilation is required.The novasure system performs a cavity integrity assessment (cia) test to evaluate the integrity of the uterine cavity, and sounds an alarm warning of a possible perforation prior to treatment.(b)(4).
Event or Problem Description
It was reported the physician performed a novasure endometrial ablation on (b)(6) 2018 and the physician noted a perforation.It is unknown if intervention was required.We have been unable to obtain additional information surrounding this event.
Event or Problem Description
Note: this report pertains to the second of two hologic devices used in the same procedure.See associated medwatch, manufacturer's report# 1222780-2018-00151.On 06/18/2018, it was reported there was no intervention to the patient and the patient is doing well.